# SDR MASA200500804

- Difficulty date: October 14, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 22,727 hours, 19,790 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: 731840
- Part serial: MX569099
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 3,470 hours, 3,622 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HYD CAUTION.  MAINTENANCE REMOVED AND REPLACED SPU AND SERVICED HYDRAULIC SYSTEM.
